# SDR DL76G081358

- Difficulty date: June 30, 2005
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 57,568 hours, 13,716 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPARE REMOVED FROM A/C 1506.  LT OTBD AILERON UPPER SKIN, LOWER SKIN, CORE AND TAILING EDGE WEDGE DAMAGED AT WS 1025.  A NEW SECTION OF CORE WAS INSTALLED, UPPER AND LOWER SKINS REPAIRED WITH REPAIR PLIES AND ADDED PLIES AND TRAILING EDGE WEDGE SPLICED IN.
